1. Steroids Forum
  2. Steroids UNCENSORED
  3. Experiencing strange symptoms and looking for advice.

Experiencing strange symptoms and looking for advice.

 New Posts Reply
2 years ago #1
Ziller33
Contributing Member
Threads:
86
Posts:
338
Reviews:
0
 Ziller33
Ziller33
Contributing Member Posts: 338  Reviews: 0  Threads: 86 

I’ve been on TRT for 8 months. My protocol is 160mg/week of Test Cyp. split into two injections (80mg/ea). Everything has been great expect for the last two weeks. I’ve had a lingering headache that will come and go, poor sleep quality, and fatigue (probably a result of the poor sleep). I’m wondering, could this be the result of high hematocrit, hemoglobin, or possibly high E2? I don’t have any other high E2 symptoms (acne, spicy nips, etc.). I got bloodwork in February and everything was in range (these markers were on the top end). I’m going to get bloodwork soon but thought I would throw it out there and see if anyone else has experienced something similar. Appreciate any ideas/suggestions.

  • Created

    Ziller33 2 years ago
  • Last Reply

    SteroidJet.com 2 years ago
  • 4

    replies

  • 1.1k

    views

  • 3

    users

  • 0

    likes

2 years ago #2
oli
Contributing Member
Threads:
18
Posts:
366
Reviews:
1
 oli
oli
Contributing Member Posts: 366  Reviews: 1  Threads: 18 

Increase water intake, donate blood. Donating blood usually gets rid of head aches and anxiety and weird palps for me.

2 years ago #3
Ziller33
Contributing Member
Threads:
86
Posts:
338
Reviews:
0
 Ziller33
Ziller33
Contributing Member Posts: 338  Reviews: 0  Threads: 86 

Thanks i’ll give blood 🙏🏻

2 years ago #4
ugfreaker
Contributing Member
Threads:
13
Posts:
77
Reviews:
0
 ugfreaker
ugfreaker
Contributing Member Posts: 77  Reviews: 0  Threads: 13 

Why does everyone say acne is a symptom of high E2? E2 literally downregulates sebum production caused by testosterone. Every single time I get acne it's because I've let my E2 drop a bit too low, skip an AI dose and acne clears up in two days.
When my E2 is super high I get red, bloated and puffy, and bitchy about stupid shit, but I feel far better with it on the higher end as long as not super high. It also makes superficial wounds heal waaay faster. Ever got a cut while your E2 was crashed? Shit hurts and swells up like crazy.
In fact, every single bad side I've ever experienced from TRT has had to do with low-end estrogen. Maybe I'm just super lucky.

Edit: not trying to say your issue is low e2, it's likely the hematocrit like others mentioned. Only pointing out that I do not understand the association between high E2 and acne from my own experiences.

Quoted Ziller33; Post# 688
Thanks i’ll give blood 🙏🏻

2 years ago #5
SteroidJet.com
Source
Threads:
2
Posts:
184
Reviews:
0
 SteroidJet.com
SteroidJet.com
Source Posts: 184  Reviews: 0  Threads: 2 

Agree with other responses. Give blood and drink a gallon of water a day….the Red Cross has a power red option if you’re eligible (type O) which only takes red blood cells which is our TRT problem….Always get rid of my headache a couple hours after donating.

Olivier813

5 hours ago .  5

Uitstekend advies bij het kiezen van vetverbranders. De consulent had verstand van zaken en hielp me bij mijn keuze.

Jorgemad

8 hours ago .  4.75

Im very happy with the service and quality of the product. I would like to pay with credit card, and no with bitcoins cause the process is a little confusing. They are always in contact if u need something or have a problem, and that makes a huge diference. I really recommend thi ...

@ElCabron Thank you so much for the positive feedback! It's awesome to hear you're pleased with our products, fast delivery, and the discounts we offer. We'll continue to keep our website informative. Your satisfaction is our priority. We look forward to serve you again. Jovana ...